# SDR CALA2021011300039

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 71,167 hours, 28,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR 16 NR 7 STOP, UPPER INBOARD HOLE HAS CRACK INDICATION IN INTERCOSTAL LAYER IN INBOARD DIRECTION.  REPAIR BEFORE NEXT FLIGHT CONTACT ENGEERING FOR APPROVED REPAIR INSTRUCTIONS, PER NR 9294106 HAECO OPERATIONS 36106 GEN BY V89244.  REPAIRED L1 DOOR FR 16 NR 7 STOP UPPER INBOARD HOLE, IAW REPAIR R531131 18-F AND ECRA 5311-02487.  CATEGORY A MINOR REPAIR WITH NO INSPECTION THRESHOLD.
